Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 576135, 24 pages
http://dx.doi.org/10.5402/2011/576135
Research Article

Convergence Theorems of a General Composite Iterative Method for Nonexpansive Semigroups in Banach Spaces

1Department of Mathematics, Faculty of Science, King Mongkut's University of Technology Thonburi (KMUTT), Bangmod, Bangkok 10140, Thailand
2Department of Mathematics, Faculty of Science and Agricultural Technology, Rajamangala University of Technology Lanna Tak, Tak 63000, Thailand

Received 9 December 2010; Accepted 10 January 2011

Academic Editor: G. Garcea

Copyright © 2011 Pitipong Sunthrayuth et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. E. Browder,, “Fixed-point theorems for noncompact mappings in Hilbert space,” Proceedings of the National Academy of Sciences of the United States of America, vol. 53, no. 6, pp. 1272–1276, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. F. E. Browder, “Nonexpansive nonlinear operators in a Banach space,” Proceedings of the National Academy of Sciences of the United States of America, vol. 54, no. 4, pp. 1041–1044, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. H. K. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279–291, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. K. Geobel and W. A. Kirk, Topics in Metric Fixed point Theory, vol. 28 of Cambridge Stud. Adv. Math., Cambridge University Press, Cambridge, UK, 1990.
  5. P. Kumam and K. Wattanawitoon, “A general composite explicit iterative scheme of fixed point solutions of variational inequalities for nonexpansive semigroups,” Mathematical and Computer Modelling, vol. 53, pp. 998–1006, 2011. View at Publisher · View at Google Scholar
  6. P. Sunthrayuth and P. Kumam, “A general iterative algorithm for the solution of variational inequalities for a nonexpansive semigroup in Banach spaces,” Journal of Nonlinear Analysis and Optimization: Theory & Applications, vol. 1, no. 1, pp. 139–150, 2010. View at Google Scholar
  7. H. K. Xu, “An iterative approach to quadratic optimization,” Journal of Optimization Theory and Applications, vol. 116, no. 3, pp. 659–678, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. H. K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. I. Yamada, “The hybrid steepest descent method for the variational inequality problem of the intersection of fixed point sets for nonexpansive mappings,” in Inherently Parallel Algorithms for Feasibility and Optimization, K. Butnariu, Y. Censor, and S. Reich, Eds., pp. 473–504, North-Holland, Amsterdam, The Netherlands, 2001. View at Google Scholar · View at Zentralblatt MATH
  10. I. Yamada, N. Ogura, Y. Yamashita, and K. Sakaniwa, “Quadratic optimization of fixed points of nonexpansive mappings in Hilbert space,” Numerical Functional Analysis and Optimization, vol. 19, no. 1-2, pp. 165–190, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. A. Moudafi, “Viscosity approximation methods for fixed-points problems,” Journal of Mathematical Analysis and Applications, vol. 241, no. 1, pp. 46–55, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. G. Marino and H. K. Xu, “A general iterative method for nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 43–52, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. T. H. Kim and H. K. Xu, “Strong convergence of modified Mann iterations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 61, no. 1-2, pp. 51–60, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. Y. Yao, R. Chen, and J. C. Yao, “Strong convergence and certain control conditions for modified Mann iteration,” Nonlinear Analysis: Theory, Methods and Applications, vol. 68, no. 6, pp. 1687–1693, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. D. Sahu and D. O'Regan, “Convergence theorems for semigroup-type families of non-self mappings,” Rendiconti del Circolo Matematico di Palermo, vol. 57, no. 3, pp. 305–329, 2008. View at Publisher · View at Google Scholar
  16. X. N. Li and J. S. Gu, “Strong convergence of modified Ishikawa iteration for a nonexpansive semigroup in Banach spaces,” Nonlinear Analysis: Theory, Methods and Applications, vol. 73, pp. 1085–1092, 2010. View at Publisher · View at Google Scholar · View at Scopus
  17. G. Cai and C. S. Hu, “Strong convergence theorems of a general iterative process for a finite family of λi-strict pseudo-contractions in q-uniformly smooth Banach spaces,” Computers and Mathematics with Applications, vol. 59, no. 1, pp. 149–160, 2010. View at Publisher · View at Google Scholar · View at Scopus
  18. W. Takahashi, Nonlinear Functional Analysis, Fixed Point Theory and Its Applications, Yokohama Publisher, Yokohama, Japan, 2000.
  19. R. E. Megginson, An Introduction to Banach Space Theory, Graduate Texts in Mathematics, Springer, New York, NY, USA, 1998.
  20. A. Aleyner and Y. Censor, “Best approximation to common fixed points of a semigroup of nonexpansiive operator,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 1, pp. 137–151, 2005. View at Google Scholar · View at Zentralblatt MATH
  21. A. Aleyner and S. Reich, “An explicit construction of sunny nonexpansive retractions in Banach spaces,” Fixed Point Theory and Applications, vol. 2005, no. 3, pp. 295–305, 2005. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  22. T. D. Benavides, G. L. Acedo, and H. K. Xu, “Construction of sunny nonexpansive retractions in banach spaces,” Bulletin of the Australian Mathematical Society, vol. 66, no. 1, pp. 9–16, 2002. View at Publisher · View at Google Scholar · View at Scopus
  23. R. Chen and Y. Song, “Convergence to common fixed point of nonexpansive semigroups,” Journal of Computational and Applied Mathematics, vol. 200, no. 2, pp. 566–575, 2007. View at Publisher · View at Google Scholar · View at Scopus
  24. Y. Song and S. Xu, “Strong convergence theorems for nonexpansive semigroup in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 152–161, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  25. T. Suzuki, “Strong convergence of Krasnoselskii and Mann's type sequences for one-parameter nonexpansive semigroups without Bochner integrals,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 227–239, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  26. J. P. Gossez and E. Lami Dozo, “Some geometric properties related to the fixed points theory for nonexpansive mappings,” Pacific Journal of Mathematics, vol. 40, pp. 565–573, 1972. View at Google Scholar · View at Zentralblatt MATH
  27. J. S. Jung, “Iterative approaches to common fixed points of nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 302, no. 2, pp. 509–520, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  28. J. Schu, “Approximation of fixed points of asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 112, no. 1, pp. 143–151, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. L. S. Liu, “Ishikawa and Mann iterative processes with errors for nonlinear strongly accretive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 194, no. 1, pp. 114–125, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  30. K. Aoyama, Y. Kimura, W. Takahashi, and M. Toyoda, “Approximation of common fixed points of a countable family of nonexpansive mappings in a Banach space,” Nonlinear Analysis: Theory, Methods and Applications, vol. 67, no. 8, pp. 2350–2360, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus